Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe itching in private area over the hair region, masturbation habit, not sexually active. What is the reason?

Hi, I am a female aged 29yr old. Lately my private part area where most of the hair is located is kind of itchy and it get more and more itchy throughout the day and night. No matter how i wash it with water and normal soap it just won t help. Recently my boyfriend and i have masturbation together but we do not have sex and over the past 8years i do not have sex and i wonder why? Can you help?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello clivelow99,
from the history provided by you suggest it could be a fungal infection over the region. also the sweat (if in excessive amount) in the area causes severe itching. your itching may be relieved with topical application of antifungal cream, cleaning the area off the hairs using a depilatory cream, also use of synthetic or satin inner-wears should be avoided instead cottons ones should be preferred for the proper air.
regards,
Dr. Rooma Ramnani
Answered: Tue, 16 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor